MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD MONORAIL CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD MONORAIL CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 39260-2427
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Stent balloon rupture during balloon angioplasty.Fda safety report id # (b)(4).

Brand Name
SYNERGY XD MONORAIL CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key15789372
Report NumberMW5113226
Device Sequence Number16903712
Product Code NIQ
UDI-Device Identifier08714729980902
UDI-Public08714729980902
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model Number39260-2427
Device Catalogue NumberH7493941824270
Device Lot Number29963783
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight89 KG
Patient RaceWhite